# SDR DALA2019082004881

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 47,330 hours, 32,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD FACING LENS FROM THE CENTER AISLE EMERGENCY EXIT SIGN AT THE OVERWING EXIT IS MISSING. MAINTENANCE INSTALLED THE CENTER AISLE FORWARD FACING LENS AT THE OVERWING EXITS PER B717 AMM 33-51. (LP #6167025)
